# SDR EE4Y201706293803

- Difficulty date: June 26, 2017
- Submitted: June 29, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N856NX
- Make and model: Boeing 737-400
- Aircraft serial: 25856
- Aircraft time: 52,927 hours, 36,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FUSELAGE SKIN DAMAGED FROM BS 360 TO  500C, BETWEEN STRINGERS 22L AND 26L.  THE SKIN SECTION WAS REPLACED IAW EO4757.
